Journal of Symbolic Logic

An Interpolation Theorem in Many-Valued Logic

Masazumi Hanazawa and Mitio Takano

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 51, Issue 2 (1986), 448-452.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742110

Mathematical Reviews number (MathSciNet)
MR840422

Zentralblatt MATH identifier
0626.03014

JSTOR
links.jstor.org

Citation

Hanazawa, Masazumi; Takano, Mitio. An Interpolation Theorem in Many-Valued Logic. J. Symbolic Logic 51 (1986), no. 2, 448--452. https://projecteuclid.org/euclid.jsl/1183742110


Export citation